logo
Halothane and hepatitis
Pyrexia as an adverse drug reaction
NSAIDs and gastrointestinal toxicity
Nephrotoxicity associated with analgesic abuse
A possible mechanism for cough developing with captopril therapy
Flunarizine, extrapyramidal disorders and depression
Fenfluramine and pulmonary hypertension
Techniques for managing methotrexate toxicity
Acebutolol overdose
Alprazolam⋆
Amiloride adverse reactions see Hydrochlorothiazide/amiloride
Ampicillin/benzylpenicillin
Azapropazone⋆
Azapropazone interaction
Benzylpenicillin see Ampicillin
Bromocriptine
Captopril
Captopril + spironolactone⋆
Carbamazepine⋆
Carbocisteine
Cefamandole
Cotrimoxazole⋆
Cyclosporin
Cyclosporin interaction
Cyclosporin interaction see Erythromycin interaction
Dicloxacillin⋆
Enalapril⋆
Erythromycin interaction
Ethambutol overdose see Isoniazid
Etretinate⋆
Flucloxacillin
Hydrochlorothiazide/amiloride
Indomethacin overdose
Isoniazid + rifampicin + ethambutol overdose
Mesoridazine
Methotrexate interaction see Azapropazone interaction
Methotrexate interaction see Naproxen interaction
Naproxen interaction
Netilmicin
Nicardipine interaction see Cyclosporin interaction
Nortriptyline⋆
Penicillin/Troleandomycin
Pituitary injection, posterior
Rifampicin overdose see Isoniazid
Spironolactone adverse reactions see Captopril + spironolactone
Trazodone⋆
Troleandomycin see Penicillin
Valproic acid overdose
Ocular toxicity from systemic drug therapy - Part 2 (continued)
Salicylates and Reye's syndrome (continued)